MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE 2 DS; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE 2 DS; CATHETER, PERCUTANEOUS
Model Number 9-TV2-06F120
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976); No Apparent Adverse Event (3189); Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na it is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 14 mm x 5 mm amplatzer valvular plug iii was chosen for implant using a 6f amplatzer torqvue 2 delivery (tv2) sheath.During procedure, a transeptal puncture in superior mid septum achieved with non-abbott sheath and non-abbott system.The guidewire placed into left upper pulmonary vein (lupv) and non-abbott sheath was removed and another non-abbott sheath was placed.A non-abbott catheter 1 and then 2 and non-abbott glide wire used to cross defect.The defect was long serpiginous tract and a non-abbott guide wire was replaced non- abbott glide.When the physician attempted to pass 6f tv2 sheat sheath through tract.But the physician mentioned the that the tip of the dilator was too soft and was easily deformed.The transitions were not tapered sufficiently to allow sheath to advance.The 6f tv2 sheath was removed and 6f non-abbott sheath was used to pass through defect and 14 mm x 5 mm amplatzer valvular plug iii was implanted.The case time was extended due to "mucking around" with trying to advance tv2.The patient remained hemodynamically stable throughout the procedure.The patient was reported stable.

Brand Name
AMPLATZER TORQVUE 2 DS
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24970141
Report Number2135147-2026-02660
Device Sequence Number20081708
Product Code DQY
UDI-Device Identifier00811806012513
UDI-Public(01)00811806012513(17)261231(10)10148625
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-TV2-06F120
Device Catalogue Number9-TV2-06F120
Device Lot Number10148625
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale